Regularization methods for accretive variational inequalities over the set of common fixed points of nonexpansive semigroups

Nguyen Thi Thu Thuy, Pham Thanh Hieu, Jean-Jacques Strodiot

    Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

    Résumé

    In this paper, we introduce a regularization method based on the Browder–Tikhonov regularization method for solving a class of accretive variational inequalities over the set of common fixed points of a nonexpansive semigroup on a uniformly smooth Banach space. Three algorithms based on this regularization method are given and their strong convergence is studied. Finally, a finite-dimensional example is developed to illustrate the numerical behaviour of the algorithms.

    langue originaleAnglais
    Pages (de - à)1553-1567
    Nombre de pages15
    journalOptimization
    Volume65
    Numéro de publication8
    Les DOIs
    Etat de la publicationPublié - 2 août 2016

    Empreinte digitale Examiner les sujets de recherche de « Regularization methods for accretive variational inequalities over the set of common fixed points of nonexpansive semigroups ». Ensemble, ils forment une empreinte digitale unique.

    Contient cette citation